# SDR IPXA2019071244349

- Difficulty date: July 11, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 61,081 hours, 13,844 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4059060901
- Part serial: 94040622
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB-AFTER 80 KNOTS FO NOTICED AIRSPEED SPLIT BETWEEN FO AND CAPT. TOOK A/C AIRBORNE. CAPT NOTICED FLT DIRECTOR DISAPPEARED. FO HAD ERRONEOUS ALTITUDE AND AIRSPEED INDICATIONS, COM FLAGS AND RED X'S. CAPT FLEW RAW DATA. DECLARED EMERGENGY. RANÏ¿½SEL FLAP LIM OVRD (LEVEL 2) AND SEL ELEV FEEL MAN (LEVEL 2) CHECKLISTS WHICH LED US TO AIRSPEED UNRELIABLE. R/R #2 CADC REF 34-16-01-000-8010 / 400-801. OP'S TEST #2 CADC REF 34-16-01-700-801 TEST PASS. IPC 34-16-01-01 # 55
